Change search
ReferencesLink to record
Permanent link

Direct link
The singular set of higher dimensional unstable obstacle type problems
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-1316-7913
2013 (English)In: Rendiconti Lincei - Matematica e Applicazioni, ISSN 1120-6330, Vol. 24, no 1, 123-146 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2013. Vol. 24, no 1, 123-146 p.
Keyword [en]
Free boundary, regularity of the singular set, unique tangent cones, partial regularity
National Category
URN: urn:nbn:se:kth:diva-121145DOI: 10.4171/RLM/648ISI: 000316567700007ScopusID: 2-s2.0-84878873302OAI: diva2:616856
Swedish Research Council

QC 20130419

Available from: 2013-04-19 Created: 2013-04-19 Last updated: 2013-04-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Shah Gholian, Henrik
By organisation
Mathematics (Div.)
In the same journal
Rendiconti Lincei - Matematica e Applicazioni

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 39 hits
ReferencesLink to record
Permanent link

Direct link